# SDR DALA2020031001768

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 CORROSION ON RH SIDE PANEL FROM STA 1440 TO STA 1530 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY IN REFERENCE NRC 00210: SIDE PANEL FROM STA 1440 TO STA 1530 WAS REPLACED PER ER/A 373211-14MA. (1520211)
